# SDR AALA202405201275

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 14,896 hours, 4,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-3 DOOR ASSIST BOTTLE LOW PRESSURE REQUIRES SERVICING. SERVICED L3 DOOR ASSIST BOTTLE WITH NITROGEN PER AMM 52-22-00.
